First my right arm was swollen went to Dr. and he gave me meds it did go away. Then the right side of my face was swollen to the point i was hospitalized over night. The ER Dr.'s thought it was the two new meds i was on. Then my right upper thigh was swollen took benadril and after 2 doses that went away, Now today the right side of my tongue is swollen, Called my Dr. but he was closed. what could be causeing tthe swelling seems to go from one place to the other after what ever was swollen about a week and a half later. Stopped the new meds on 11/20/14. Nothing in my house is different i have not eaten anything different. Nothing is different i am at my wits end please can you give me any idea what might be going on with the right side of my body?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?